# SDR QMLA2013050613063

- Difficulty date: May 6, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N408AM
- Make and model: Bell 407
- Aircraft serial: 53445
- Aircraft time: 5,819 hours, 18,422 cycles
- Engine: Allsn 250C47B
- Engine time: 5,819 hours, 12,920 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Sump
- Condition: Making Metal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE 20 HOUR INSPECTION OF THE CHIP DETECTORS IAW 13-7900-E0-432 FOUND METAL CHIP ON THE SUMP CHIP PLUG THAT EXCEDED THE LIMITS CALLED OUT IN MM.
